# SDR SWAA2022013157201

- Difficulty date: December 29, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HORIZONTAL LOWER STABILIZER SKIN HAS CRACK INDICATION ON RIB 193.90 ON INBOARD FASTENER ROW APPROX 16.5' FROM LEADING EDGE BETWEEN (2 RIVETS) ; / [01] GAINED ACCESS AND REMOVED DAMAGED AREA PER SRM 55-10-01-2R-11.; [02] HFEC VERIFIED DAMAGE REMOVAL PER NDT MANUAL 51-00-00 PROCEDURE 23 PART 6 .NO DEFECTS NOTED.; [03] PERFORMED HFEC INSPECTION OF EXISTING HOLES IAW BOEING NDT 51-00-00 PT. 6 PROCEDURE 16. NO DEFECTS NOTED.; [04] FABRICATED LOCATED AND DRILLED REPAIR PARTS PER SRM 55-10-01-2R-11.; [05] INSPECTION C/W FABRICATED LOCATED AND DRILLED REPAIR (CA #4); [06] TREATED AND PRIMED REPAIR PARTS AND BARE SURFACES IN REPAIR AREA PER SRM 55-10-01-2R-11.; [07] INSPECTED THE PRIMED REPAIR PARTS AND BARE SURFACES IN REPAIR AREA; [08] OK THE INSTALL REPAIR PARTS.; [09] INFORMATION ONLY: DUE TO STEPPING UP ALL ORIGINAL FASTENER HOLES IN REPAIR AREA; NO REPAIR WASHERS ARE NEEDED.; [10] INSTALLED REPAIR PARTS PER SRM 55-10-01-2R-11.; [11] INSPECTED INSTALLATION OF REPAIR PARTS; [12] EDGE SEALED REPAIR DOUBLER PER SRM 55-10-01-2R-11.; [13] INSPECTED EDGE SEAL; [14] REINSTALLATION OF L/H WEB PANEL 331BZ DOCUMENTED ON STEP 2 IN ERROR.; [15] RE-INSTALLED L/H WEB PANEL 331BZ PER SOPM 20-50-01.; [16] INSPECTED INSTALLATION OF PANEL 331BZ; [17] ADDED MEASUREMENTS AS NECESSARY; [18] REPAIRED PER SRM 55-10-01-2R-11. (THIS REPAIR ITS A CATEGORY B REPAIR); C/W COMPLETE REPAIRED PER SRM 55-10-01-2R-11. (THIS REPAIR ITS A CATEGORY B REPAIR)
